# SDR SWIA201229676

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 22,382 hours, 19,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6377, LEFT REAR OVERWING EMERGENCY EXIT LIGHT IS OUT.   RELAMPED EMERGENCY LIGHT.
